Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Why are my legs and sometimes arms veiny and purple ?

Hello I am an 18 year old female who in general is pretty healthy. My problem is that my legs turn veiny and a light shade of purple. I don t know what it is called or how to fix this. It happens to my arms sometimes too. And when i wake up in the morning they are completely normal until I get out of bed and get ready for my day. I ve had it since I was a little girl but its now beginning to bother me because I want to be able to wear skirts and shorts without having to feel embarassed. I just want to know what it is, Why I have it, and if it s possible to get rid of. (if so, how do you get rid of it?) Anything helps, thanks. :)
Asked On : Thu, 5 May 2011
Answers:  1 Views:  795
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
it look like varicose vein.
due to defect in valve mechanism,blood come out in vein .
so it look like purple color.
avoid standing or hanging ur leg for long time
try to keep ur leg up or straight .
at night u can use pillow under ur leg to reduce it.
better to consult surgeon.
bandage may help u
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor